MAUDE Adverse Event Report: SECHRIST INDUSTRIES SECHRIST INDUSTIES; CHAMBER, HYPERBARIC

SECHRIST INDUSTRIES SECHRIST INDUSTIES; CHAMBER, HYPERBARIC
Model Number 3200-00
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Chamber was serviced by a field service technician, who confirmed the emergency valve did not function as designed.The emergency valve was replaced and chamber was verified to function as expected.The root cause is attributed to normal wear and tear of a mechanical component.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.Chambers are multi-use, serviceable items.As such, it is anticipated that the units may occasionally require repair, and as part of standard care the chambers should be inspected prior to use.If damage or functional issues are noted during these routine chamber inspections, the unit should not be put into use with a patient and should be reported to sechrist for servicing.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.(b)(4).
 
Event or Problem Description
Customer reported the emergency vent button is not working to perform emergency decompression test.Customer also reported the timing is out of spec for compression.No patient incident was reported.Issue was discovered at time of routine testing.

Brand Name
SECHRIST INDUSTIES
Common Device Name
CHAMBER, HYPERBARIC
Manufacturer (Section D)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim, CA 92807
MDR Report Key24048671
Report Number2020676-2026-00002
Device Sequence Number9421363
Product Code CBF
UDI-Device Identifier00852682007903
UDI-Public00852682007903
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K950386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3200-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown